Ziegler spectra of serial rings

Gregory, Lorna ORCID: https://orcid.org/0000-0002-5508-7217 and Puninski, Gena (2019) Ziegler spectra of serial rings. Israel Journal of Mathematics, 229 (1). pp. 415-459. ISSN 0021-2172

Full text not available from this repository. (Request a copy)


In this paper we prove that the Ziegler spectra of all serial rings are sober. We then use this proof to give a general framework for computing and understanding the T0-quotients of Ziegler spectra of uniserial rings. Finally, we illustrate this technique by computing the T0-quotients of Ziegler spectra of all rank one uniserial domains.

Item Type: Article
Additional Information: Publisher Copyright: © 2018, Hebrew University of Jerusalem.
Uncontrolled Keywords: mathematics(all) ,/dk/atira/pure/subjectarea/asjc/2600
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 17 Oct 2022 12:30
Last Modified: 25 Oct 2022 00:17
URI: https://ueaeprints.uea.ac.uk/id/eprint/89128
DOI: 10.1007/s11856-018-1808-8

Actions (login required)

View Item View Item